Alert archive / Utah / Wind Advisories in 2010

Wind Advisory 8, NWS Salt Lake City, UT

May 5, 2010

NWS Salt Lake City, UT issued this wind advisory at May 5, 2010, 2:48 AM MDT. It took effect at May 5, 2010, 2:00 PM MDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
May 5, 2010, 2:48 AM MDT (08:48 UTC)
In effect from
May 5, 2010, 2:00 PM MDT
Expired
May 5, 2010, 9:27 PM MDT
In force
7 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

412 
WWUS75 KSLC 050848
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
248 AM MDT WED MAY 5 2010

...GUSTY WINDS DEVELOPING THIS AFTERNOON ACROSS WESTERN AND
SOUTHERN UTAH...

.GUSTY SOUTHWEST WINDS WILL DEVELOP AHEAD OF THE NEXT COLD FRONT
THIS AFTERNOON AND EVENING. WINDS WILL REMAIN STRONG ACROSS THE
WEST DESERTS TONIGHT BEHIND THE COLD FRONT.

UTZ005-051800-
/O.NEW.KSLC.HW.W.0006.100505T2200Z-100506T1000Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-
INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE
248 AM MDT WED MAY 5 2010

...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM
MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM MDT THURSDAY. 

* AFFECTED AREA: THE GREAT SALT LAKE DESERT INCLUDING THE CITIES
  OF WENDOVER AND SNOWVILLE.

* WINDS: SOUTHERLY WINDS WILL INCREASE THIS AFTERNOON WITH GUSTS
  REACHING 35 MPH. THE STRONGEST WINDS WILL BE BEHIND THE COLD
  FRONT THIS EVENING AND TONIGHT. WINDS WILL SWITCH OUT OF THE
  NORTHWEST AND GUST UP TO 65 MPH.

* IMPACTS: STRONG CROSS WINDS WILL IMPACT TRAVEL ALONG INTERSTATES
  80 AND 84...AND STATE ROUTE 30...ESPECIALLY IMPACTING HIGH PROFILE
  VEHICLES. STRONG WINDS MAY CAUSE REDUCED VISIBILITIES IN BLOWING
  DUST. WIND SENSITIVE OPERATIONS WILL BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...ESPECIALLY
HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN
HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...ESPECIALLY WHILE
CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS.

&&

$$

UTZ013-016-020-021-051800-
/O.NEW.KSLC.WI.Y.0008.100505T2000Z-100506T0500Z/
SAN RAFAEL SWELL-SOUTHWEST UTAH-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-
INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...BEAVER...
CEDAR CITY...MILFORD...KANAB...ESCALANTE...BULLFROG
248 AM MDT WED MAY 5 2010

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM
MDT THIS EVENING. 

* AFFECTED AREA: SOUTHWEST AND SOUTH CENTRAL UTAH...THE GLEN
  CANYON RECREATION AREA AND SAN RAFAEL SWELL...INCLUDING
  BEAVER...MILFORD...CEDAR CITY...KANAB...ESCALANTE...HANKSVILLE
  AND LAKE POWELL.

* WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING: DEVELOPING MID AFTERNOON AND STRONGEST THIS EVENING
  BEFORE DIMINISHING LATE THIS EVENING.

* IMPACTS: GUSTY WINDS MAY IMPACT TRAVEL ALONG INTERSTATES 15 AND
  70...AND ROUTE 89...ESPECIALLY IMPACTING HIGH PROFILE VEHICLES.
  GUSTY WINDS MAY CAUSE REDUCED VISIBILITIES IN BLOWING DUST. WIND
  SENSITIVE OPERATIONS MAY BE AFFECTED. HIGH WINDS CAN CAUSE SMALL
  BOATS TO CAPSIZE INCLUDING ON LAKE POWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE
DRIVING DIFFICULT.

THE STRONG WINDS WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA
LAKES. THESE WINDS WILL CREATE VERY CHOPPY WATER AND GENERATE
LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR
PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE
THEIR OUTINGS UNTIL THE WINDS SUBSIDE.

&&

$$

UTZ015-051800-
/O.NEW.KSLC.WI.Y.0008.100505T2000Z-100506T1000Z/
WEST CENTRAL UTAH-
INCLUDING THE CITIES OF...DELTA...FILLMORE
248 AM MDT WED MAY 5 2010

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM MDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM
MDT THURSDAY. 

* AFFECTED AREA: WEST CENTRAL UTAH INCLUDING THE CITIES OF DELTA
  AND FILLMORE.

* WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE
  EXPECTED TO DEVELOP MID AFTERNOON. WINDS WILL SWITCH OUT OF THE
  NORTHWEST THIS EVENING BEHIND THE COLD FRONT...AND REMAIN GUSTY
  THROUGH THE OVERNIGHT HOURS.

* IMPACTS: GUSTY WINDS MAY IMPACT TRAVEL ALONG INTERSTATE
  15...ESPECIALLY IMPACTING HIGH PROFILE VEHICLES. GUSTY WINDS MAY
  CAUSE REDUCED VISIBILITIES IN BLOWING DUST. WIND SENSITIVE
  OPERATIONS MAY BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE
DRIVING DIFFICULT.

&&

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
3 follow-up statements
735 
WWUS75 KSLC 051628
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1028 AM MDT WED MAY 5 2010

...GUSTY WINDS DEVELOPING THIS AFTERNOON ACROSS WESTERN AND
SOUTHERN UTAH...

.GUSTY SOUTHWEST WINDS WILL DEVELOP AHEAD OF THE NEXT COLD FRONT
THIS AFTERNOON AND EVENING. WINDS WILL REMAIN STRONG ACROSS THE
WEST DESERTS TONIGHT BEHIND THE COLD FRONT.

UTZ005-060030-
/O.CON.KSLC.HW.W.0006.100505T2200Z-100506T1000Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-
INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE
1028 AM MDT WED MAY 5 2010

...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON
TO 4 AM MDT THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM MDT THURSDAY. 

* AFFECTED AREA: THE GREAT SALT LAKE DESERT INCLUDING THE CITIES 
  OF WENDOVER AND SNOWVILLE. 

* WINDS: SOUTHERLY WINDS WILL INCREASE THIS AFTERNOON WITH 
  GUSTS REACHING 35 MPH. THE STRONGEST WINDS WILL BE BEHIND 
  THE COLD FRONT THIS EVENING AND TONIGHT. WINDS WILL SWITCH 
  OUT OF THE NORTHWEST AND GUST UP TO 65 MPH.

* IMPACTS: STRONG CROSS WINDS WILL IMPACT TRAVEL ALONG
  INTERSTATES 80 AND 84...AND STATE ROUTE 30...ESPECIALLY 
  IMPACTING HIGH PROFILE VEHICLES. STRONG WINDS MAY CAUSE 
  REDUCED VISIBILITIES IN BLOWING DUST. WIND SENSITIVE 
  OPERATIONS WILL BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...
ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT
TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...
ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED
AREAS.

&&

$$

UTZ013-016-020-021-060030-
/O.CON.KSLC.WI.Y.0008.100505T2000Z-100506T0500Z/
SAN RAFAEL SWELL-SOUTHWEST UTAH-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-
INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...BEAVER...
CEDAR CITY...MILFORD...KANAB...ESCALANTE...BULLFROG
1028 AM MDT WED MAY 5 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM MDT THIS EVENING. 

* AFFECTED AREA: SOUTHWEST AND SOUTH CENTRAL UTAH...THE GLEN 
  CANYON RECREATION AREA AND SAN RAFAEL SWELL...INCLUDING 
  BEAVER...MILFORD...CEDAR CITY...KANAB...ESCALANTE... 
  HANKSVILLE AND LAKE POWELL. 

* WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE
  EXPECTED STARTING THIS AFTERNOON.

* TIMING: WINDS WILL DEVELOP MID AFTERNOON AND BECOME STRONGEST
  THIS EVENING BEFORE DIMINISHING LATE THIS EVENING.

* IMPACTS: GUSTY WINDS MAY IMPACT TRAVEL ALONG INTERSTATES 15 
  AND 70...AND ROUTE 89...ESPECIALLY IMPACTING HIGH PROFILE 
  VEHICLES. GUSTY WINDS MAY CAUSE REDUCED VISIBILITIES IN 
  BLOWING DUST. WIND SENSITIVE OPERATIONS MAY BE AFFECTED. 
  HIGH WINDS CAN CAUSE SMALL BOATS TO CAPSIZE INCLUDING ON 
  LAKE POWELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

THE STRONG WINDS WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA
LAKES. THESE WINDS WILL CREATE VERY CHOPPY WATER AND GENERATE
LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR
PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE
THEIR OUTINGS UNTIL THE WINDS SUBSIDE.

&&

$$

UTZ015-060030-
/O.CON.KSLC.WI.Y.0008.100505T2000Z-100506T1000Z/
WEST CENTRAL UTAH-
INCLUDING THE CITIES OF...DELTA...FILLMORE
1028 AM MDT WED MAY 5 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
4 AM MDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
4 AM MDT THURSDAY. 

* AFFECTED AREA: WEST CENTRAL UTAH INCLUDING THE CITIES OF DELTA 
  AND FILLMORE. 

* WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH 
  ARE EXPECTED TO DEVELOP MID AFTERNOON. WINDS WILL SWITCH OUT 
  OF THE NORTHWEST THIS EVENING BEHIND THE COLD FRONT...AND 
  REMAIN GUSTY THROUGH THE OVERNIGHT HOURS. 

* IMPACTS: GUSTY WINDS MAY IMPACT TRAVEL ALONG INTERSTATE 15... 
  ESPECIALLY IMPACTING HIGH PROFILE VEHICLES. GUSTY WINDS MAY 
  CAUSE REDUCED VISIBILITIES IN BLOWING DUST. WIND SENSITIVE 
  OPERATIONS MAY BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
518 
WWUS75 KSLC 052152
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
352 PM MDT WED MAY 5 2010

...GUSTY WINDS AND FREEZING TEMPERATURES TONIGHT WITH A COLD FRONT
MOVING THROUGH UTAH...

.GUSTY SOUTHWEST WINDS HAVE DEVELOPED IN SOUTHERN UTAH THIS
AFTERNOON AHEAD OF THE COLD FRONT CROSSING NORTHERN UTAH THIS AFTERNOON.
NORTHWEST WINDS WILL REMAIN STRONG BEHIND THIS COLD FRONT ACROSS
THE WEST DESERTS AND THE SOUTHERN WASATCH FRONT TONIGHT. IN
ADDITION...THE COLD FRONT WILL BRING MUCH COLDER AIR INTO
UTAH...WITH FREEZING TEMPERATURES TONIGHT ACROSS MUCH OF NORTHERN
UTAH.

UTZ005-060600-
/O.NEW.KSLC.FZ.W.0006.100506T0600Z-100506T1500Z/
/O.CON.KSLC.HW.W.0006.100505T2200Z-100506T1000Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-
INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE
352 PM MDT WED MAY 5 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM MDT THURSDAY...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
MDT THURSDAY. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM
MDT THURSDAY. 

* AFFECTED AREA: THE GREAT SALT LAKE DESERT INCLUDING THE CITIES 
  OF WENDOVER AND SNOWVILLE. 

* WINDS: NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 60 MPH
  WILL BE POSSIBLE BEHIND THE COLD FRONT THIS EVENING AND INTO THE
  BEGINNING OF TONIGHT.

* TEMPERATURE: TEMPERATURES AT OR BELOW FREEZING WILL OCCUR ACROSS
  MUCH OF THE AREA WHEN THE WINDS DECREASE AFTER MIDNIGHT. THESE
  TEMPERATURES WILL WARM ABOVE FREEZING BY MID MORNING.

* IMPACTS: STRONG CROSS WINDS WILL IMPACT TRAVEL ALONG INTERSTATES
  80 AND 84...AND STATE ROUTE 30...ESPECIALLY IMPACTING HIGH
  PROFILE VEHICLES. STRONG WINDS MAY CAUSE REDUCED VISIBILITIES IN
  BLOWING DUST. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. IN
  ADDITION...FREEZING TEMPERATURES WILL DAMAGE OR KILL SENSITIVE
  PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...
ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT
TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...
ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED
AREAS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

UTZ001>003-060600-
/O.NEW.KSLC.FZ.W.0006.100506T0600Z-100506T1500Z/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-
INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY...
OGDEN...BOUNTIFUL...SALT LAKE CITY...TOOELE
352 PM MDT WED MAY 5 2010

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
MDT THURSDAY. 

* AFFECTED AREA: THIS WARNING INCLUDES THE CACHE VALLEY...THE
  NORTHERN WASATCH FRONT...AND THE SALT LAKE AND TOOELE VALLEYS. 

* TEMPERATURE: MINIMUM TEMPERATURES ACROSS THIS AREA WILL DROP TO
  FREEZING OR BELOW FREEZING EARLY THURSDAY MORNING. TEMPERATURES
  WILL WARM ABOVE FREEZING BY MID MORNING. 

* IMPACTS: FREEZING TEMPERATURES WILL DAMAGE OR KILL SENSITIVE
  PLANTS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

UTZ004-060600-
/O.EXA.KSLC.WI.Y.0008.000000T0000Z-100506T1000Z/
SOUTHERN WASATCH FRONT-
INCLUDING THE CITIES OF...LEHI...PROVO...NEPHI
352 PM MDT WED MAY 5 2010

...WIND ADVISORY IN EFFECT UNTIL 4 AM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM MDT THURSDAY. 

* AFFECTED AREA: THE SOUTHERN WASATCH FRONT...INCLUDING
  PROVO...LEHI...NEPHI...AND UTAH LAKE. 

* WINDS: NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH
  WILL BEGIN THIS EVENING AND CONTINUE THROUGH MUCH OF TONIGHT
  BEHIND A COLD FRONT.

* IMPACTS: GUSTY WINDS MAY IMPACT TRAVEL...ESPECIALLY IMPACTING
  HIGH PROFILE VEHICLES. IN ADDITION...CONDITIONS ON UTAH LAKE
  WILL BE DANGEROUS FOR BOATERS AND OTHER RECREATORS THIS EVENING.
  WIND SENSITIVE OPERATIONS MAY BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

THE STRONG WINDS WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA
LAKES. THESE WINDS WILL CREATE VERY CHOPPY WATER AND GENERATE
LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR
PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE
THEIR OUTINGS UNTIL THE WINDS SUBSIDE.

&&

$$

UTZ013-016-020-021-060500-
/O.CON.KSLC.WI.Y.0008.000000T0000Z-100506T0500Z/
SAN RAFAEL SWELL-SOUTHWEST UTAH-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-
INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...BEAVER...
CEDAR CITY...MILFORD...KANAB...ESCALANTE...BULLFROG
352 PM MDT WED MAY 5 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MDT THIS EVENING. 

* AFFECTED AREA: SOUTHWEST AND SOUTH CENTRAL UTAH...THE GLEN 
  CANYON RECREATION AREA AND SAN RAFAEL SWELL...INCLUDING 
  BEAVER...MILFORD...CEDAR CITY...KANAB...ESCALANTE... 
  HANKSVILLE AND LAKE POWELL. 

* WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH
  WILL CONTINUE THIS AFTERNOON AND INTO THIS EVENING.

* TIMING: WINDS WILL CONTINUE THIS AFTERNOON AND BECOME STRONGEST
  THIS EVENING BEFORE DIMINISHING LATE THIS EVENING.

* IMPACTS: GUSTY WINDS MAY IMPACT TRAVEL ALONG INTERSTATES 15 AND
  70...AND ROUTE 89...ESPECIALLY IMPACTING HIGH PROFILE VEHICLES.
  GUSTY WINDS MAY CAUSE REDUCED VISIBILITIES IN BLOWING DUST. WIND
  SENSITIVE OPERATIONS MAY BE AFFECTED. GUSTY WINDS MAY ALSO
  CREATE HAZARDOUS CONDITIONS ON LAKE POWELL AND OTHER AREA LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

THE STRONG WINDS WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA
LAKES. THESE WINDS WILL CREATE VERY CHOPPY WATER AND GENERATE
LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR
PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE
THEIR OUTINGS UNTIL THE WINDS SUBSIDE.

&&

$$

UTZ015-060600-
/O.CON.KSLC.WI.Y.0008.000000T0000Z-100506T1000Z/
WEST CENTRAL UTAH-
INCLUDING THE CITIES OF...DELTA...FILLMORE
352 PM MDT WED MAY 5 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM MDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM MDT THURSDAY. 

* AFFECTED AREA: WEST CENTRAL UTAH INCLUDING THE CITIES OF DELTA 
  AND FILLMORE. 

* WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL
  CONTINUE THIS AFTERNOON. WINDS WILL SWITCH OUT OF THE NORTHWEST
  THIS EVENING BEHIND THE COLD FRONT...AND REMAIN GUSTY THROUGH
  THE OVERNIGHT HOURS.

* IMPACTS: GUSTY WINDS MAY IMPACT TRAVEL ALONG INTERSTATE 15... 
  ESPECIALLY IMPACTING HIGH PROFILE VEHICLES. GUSTY WINDS MAY 
  CAUSE REDUCED VISIBILITIES IN BLOWING DUST. WIND SENSITIVE 
  OPERATIONS MAY BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
281 
WWUS75 KSLC 060327
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
927 PM MDT WED MAY 5 2010

UTZ005-061300-
/O.CAN.KSLC.HW.W.0006.000000T0000Z-100506T1000Z/
/O.NEW.KSLC.WI.Y.0009.100506T0327Z-100506T1000Z/
/O.CON.KSLC.FZ.W.0006.100506T0600Z-100506T1500Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-
INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE
927 PM MDT WED MAY 5 2010

...WIND ADVISORY IN EFFECT UNTIL 4 AM MDT THURSDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
MDT THURSDAY...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM MDT THURSDAY. THE HIGH
WIND WARNING HAS BEEN CANCELLED. A FREEZE WARNING REMAINS IN
EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT THURSDAY. 

* AFFECTED AREA:THE WIND ADVISORY AND THE FREEZE WARNING ARE IN
  EFFECT FOR THE NORTHWEST UTAH DESERTS INCLUDING WENDOVER AND
  SNOWVILLE. 

* WINDS: NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH
  WILL BE POSSIBLE ACROSS THE NORTHWEST DESERTS THE REST OF THIS
  EVENING AND INTO THE EARLY MORNING HOURS. 

* TEMPERATURE: TEMPERATURES WILL FALL BELOW FREEZING ACROSS MUCH
  OF THE AREA AS THE WINDS DECREASE LATE TONIGHT. TEMPERATURES
  WILL WARM BACK UP ABOVE FREEZING BY MID MORNING.

* IMPACTS: STRONG CROSS WINDS WILL IMPACT TRAVEL ALONG INTERSTATES
  80 AND 84...AND STATE ROUTE 30...ESPECIALLY IMPACTING HIGH
  PROFILE VEHICLES. STRONG WINDS MAY CAUSE REDUCED VISIBILITIES IN
  BLOWING DUST. IN ADDITION...FREEZING TEMPERATURES WILL DAMAGE OR
  KILL SENSITIVE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE
DRIVING DIFFICULT.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

UTZ013-016-020-021-060430-
/O.CAN.KSLC.WI.Y.0008.000000T0000Z-100506T0500Z/
SAN RAFAEL SWELL-SOUTHWEST UTAH-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-
INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...BEAVER...
CEDAR CITY...MILFORD...KANAB...ESCALANTE...BULLFROG
927 PM MDT WED MAY 5 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
WIND ADVISORY FOR PORTIONS OF SOUTHERN AND EASTERN UTAH. 

LOCALLY WINDY CONDITIONS ARE STILL POSSIBLE IN SOME OF THESE AREAS
TONIGHT...BUT SPEEDS WILL REMAIN BELOW ADVISORY LEVELS. 

$$

UTZ004-015-060430-
/O.CAN.KSLC.WI.Y.0008.000000T0000Z-100506T1000Z/
SOUTHERN WASATCH FRONT-WEST CENTRAL UTAH-
INCLUDING THE CITIES OF...LEHI...PROVO...NEPHI...DELTA...FILLMORE
927 PM MDT WED MAY 5 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
WIND ADVISORY FOR THE SOUTHERN WASATCH FRONT AND WEST CENTRAL
UTAH.

GUSTY NORTH WINDS ARE STILL EXPECTED IN THESE AREAS TONIGHT...BUT
SPEEDS SHOULD REMAIN BELOW ADVISORY LEVELS. 

$$

UTZ001>003-061300-
/O.CON.KSLC.FZ.W.0006.100506T0600Z-100506T1500Z/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-
INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY...
OGDEN...BOUNTIFUL...SALT LAKE CITY...TOOELE
927 PM MDT WED MAY 5 2010

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
MDT THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
MDT THURSDAY. 

* AFFECTED AREA: THE CENTRAL AND NORTHERN WASATCH FRONT FROM THE
  SALT LAKE AND TOOELE VALLEYS NORTH TO THE IDAHO BORDER...AS WELL
  AS THE CACHE VALLEY. 

* TEMPERATURE: TEMPERATURES WILL DROP TO NEAR OR BELOW FREEZING
  ACROSS THIS DURING THE EARLY MORNING HOURS THURSDAY.
  TEMPERATURES WILL WARM BACK UP ABOVE FREEZING BY MID MORNING.

* IMPACTS: FREEZING TEMPERATURES WILL DAMAGE OR KILL SENSITIVE 
  PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at May 5, 2:48 AM MDT, 0 minutes earlier.

Area forecast discussion, May 5, 2:48 AM MDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
248 AM MDT WED MAY 5 2010

.SYNOPSIS...A COLD FRONT STALLED ACROSS SOUTHERN UTAH WILL LIFT
NORTH AS A WARM FRONT TODAY...BEFORE RETURNING SOUTH AS A COLD
FRONT THIS EVENING AND TONIGHT.

&&

.DISCUSSION...WATER VAPOR LOOP SHOWS AN UPPER LOW APPROACHING FROM
THE PACIFIC NORTHWEST. 400-250MB ACARS WIND OBSERVATIONS PLACE A
100-125KT WESTERLY JET FROM THE PACIFIC NORTHWEST INTO THE UPPER
MIDWEST. 00Z 700MB ANALYSIS SHOWS THE COLD FRONT HAS STALLED ACROSS
CENTRAL UTAH. LITTLE THERMAL CHANGE IS OCCURRING LOCALLY WITH -5C AT
KSLC AND UPSTREAM AT KLKN. 00Z KSLC RAOB SHOWS 5-10C OF COOLING IN
THE MID TO LOWER LEVELS...WITH ABOUT 3C OF COOLING ALOFT DURING THE
PAST 24 HOURS.

GOES/RUC PRECIPITABLE WATER INDICATE VALUES VARY FROM A QUARTER INCH
ACROSS MUCH OF THE REGION TO A HALF INCH OVER NORTHERN UTAH.

WEAK PRESSURE FALLS ACROSS NORTHERN NEVADA AND UTAH OVERNIGHT ARE A
GOOD SIGN THAT THE BOUNDARY WILL LIFT NORTHEAST THROUGH THE STATE
THIS MORNING...AS THE NEXT DISTURBANCE APPROACHES FROM THE PACIFIC
NORTHWEST. THIS WILL ALLOW A MODEST WARM-UP ACROSS NORTHERN
UTAH...AT THE EXPENSE OF INCREASING SOUTHWESTERLY WINDS ACROSS
SOUTHERN AND WESTERN UTAH DURING THE AFTERNOON.

BY LATE AFTERNOON...700MB INCREASES TO 40KTS ACROSS SOUTHERN UTAH.
UNLIKE MANY HIGH WIND EVENTS...THE CYCLONE DEEPENS OVER CENTRAL
UTAH...WHEREAS THE BEST EVENTS ARE WHEN THE CYCLONE DEEPENS ACROSS
FAR NORTHWEST UTAH. DESPITE THE WEAKER THAN TYPICAL PRESSURE
GRADIENT...PRE-FRONTAL DRYING ALOFT SHOULD SUPPORT DEEP LAYER MIXING.

GUSTY WINDS ARE ALSO ANTICIPATED BEHIND THE COLD FRONT...ESPECIALLY
THE WEST DESERTS DURING THE EVENING HOURS. 3 HR PRESSURE RISES OF
6-9MB AND A COMPACT PRESSURE GRADIENT SHOULD SUPPORT STRONG WIND
GUSTS.

IN ADDITION TO WINDS...WILL ALSO HAVE TO MONITOR CONVECTIVE
DEVELOPMENT. 21Z SHORT RANGE ENSEMBLES SHOW A CHANCE OF 100 J/KG OF
MUCAPE THIS AFTERNOON. DEVELOPMENT IS FIRST EXPECTED ON THE HIGHER
TERRAIN...WITH THE POSSIBILITY OF MOVING NORTHEAST DOWNSTREAM GIVEN
STRONG FLOW ALOFT. HAVE INCREASED POPS ACROSS THE NORTHEAST UTAH
VALLEYS FOR THIS REASON. UNSURE HOW MUCH DEVELOPMENT MAY OCCUR ALONG
THE FRONTAL BOUNDARY TOWARD EVENING ACROSS THE WEST DESERTS.
INCREASED POPS HERE THOUGH MORE FOR COSMETIC PURPOSES AS THEY ARE
STILL BELOW MENTIONABLE THRESHOLDS.

GUSTY WINDS PERSIST INTO THE EARLY OVERNIGHT HOURS BOTH ACROSS
SOUTHERN UTAH PRE-FRONTAL AND IN THE WEST DESERTS POST-FRONTAL. WILL
HAVE TO WATCH THE NORTH-SOUTH CANYONS OF WASHINGTON COUNTY BY
THURSDAY MORNING...THOUGH THE BOUNDARY IS FORECAST TO BECOME EVER
MORE SHALLOW WITH TIME WITH THE COLD AIR ALOFT REMAINING ACROSS FAR
NORTHERN UTAH.

BUILDING INSTABILITY DUE TO THE ARRIVAL OF THE MID LEVEL COLD CORE
LATE WEDNESDAY NIGHT AND THURSDAY WILL SUPPORT BEST PRECIPITATION
CHANCES ACROSS THE NORTHERN WASATCH MOUNTAINS.

COLUMN DRYS AND TEMPERATURES MODERATE FRIDAY INTO THE WEEKEND AS THE
STORM SYSTEM QUICKLY MOVES EAST OF THE REGION AND THE FLOW BECOMES
MORE ZONAL.

DIDNT MAKE TOO MANY CHANGES TO THE EXTENDED. EUROPEAN HAS HELD ONTO
THE IDEA OF TWO SEPARATE SYSTEMS IMPACTING THE REGION EARLY TO MID
WEEK...WHILE THE GFS HAS SHIFTED TO THE IDEA THAT THE TWO SYSTEMS
WILL INTERACT TO FORM A DEEPER TROUGH WHICH IMPACTS THE REGION.
CONFIDENCE IS THUS BELOW NORMAL AS DIFFERENCES BETWEEN THESE TWO
SCENARIOS UNLEASH A PLETHORA OF TIMING ISSUES. SOUTHWEST WINDS DO
APPEAR TO BECOME GUSTY ONCE AGAIN SUNDAY AHEAD OF THE NEXT STORM.

&&

.AVIATION...FOCUSED OPERATIONAL WEATHER CONCERN FOR KSLC TODAY WILL
BE THE TIMING AND STRENGTH OF COLD FRONTAL PASSAGE EARLY EVENING.
PRE FRONTAL SOUTHERLY WINDS ARE NOT EXPECTED TO BE OVERLY
STRONG...BUT A 50 PERCENT CHANCE EXISTS THAT SOUTHERLY GUSTS OF 30
MPH WILL BE REALIZED AFTER 18Z. ATTM FRONTAL PASSAGE AND ASSOCIATED
WIND SHIFT LOOKS TO OCCUR BETWEEN 00-02Z...WITH A 70 PERCENT CHANCE
OF NW WINDS GUSTING TO GREATER THAN 30 MPH LASTING INTO AND THROUGH
MUCH OF THE EVENING.

&&

.FIRE WEATHER...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED
ACROSS MUCH OF WESTERN AND SOUTHERN UTAH THIS AFTERNOON DUE TO A
COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITY. THAT
SAID...WE ARE NOT ISSUING A RED FLAG WARNING AS FUELS REMAIN NON
CRITICAL ATTM.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 11 PM MDT THIS EVENING
     FOR UTZ013-016-020-021.

     WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 4 AM MDT THURSDAY FOR
     UTZ015.

     HIGH WIND WARNING FROM 4 PM THIS AFTERNOON TO 4 AM MDT THURSDAY
     FOR UTZ005.

WY...NONE.
&&

PUBLIC...ROGOWSKI
FIRE WEATHER...MERRILL
AVIATION...MERRILL

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, May 5, 2:48 AM MDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
248 AM MDT WED MAY 5 2010

UTZ001>016-019>021-517-518-WYZ021-061200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
248 AM MDT WED MAY 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

GUSTY WINDS ARE EXPECTED ACROSS PORTIONS OF SOUTHERN AND WESTERN
UTAH THIS AFTERNOON INTO TONIGHT. PLEASE SEE WIND ADVISORIES AND
WARNINGS FOR DETAILS.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED IN THE HIGHER
TERRAIN...POTENTIALLY IMPACTING THE VALLEYS OF NORTHEAST UTAH LATE
THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LIGHT SNOW ACCUMULATIONS CAN BE EXPECTED LATE TONIGHT THROUGH
THURSDAY ACROSS THE NORTHERN MOUNTAINS.

GUSTY WINDS ARE ONCE AGAIN FORECAST ACROSS WESTERN AND SOUTHERN
UTAH SUNDAY AHEAD OF THE NEXT STORM SYSTEM...WHICH WILL LIKELY
BRING WIDESPREAD PRECIPITATION AND COOLER TEMPERATURES DURING THE
EARLY TO MIDDLE PORTION OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

In the hours before

Local storm report, May 4, 11:32 PM MDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1132 PM MDT TUE MAY 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     NON-TSTM WND DMG 5 NNW MORGAN            41.12N 111.72W
05/03/2010                   MORGAN             UT   BROADCAST MEDIA

            3 LARGE SPRUCE TREES...ONE 75 FEET TALL...DOWNED IN THE
            TOWN OF ENTERPRISE.

&&

ROGOWSKI

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 2:48 AM MDTHigh Wind WarningSLC19 hr
May 5, 3:52 PM MDTFreeze WarningSLC17 hr

Nearby

Wind Advisories in Utah, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.